# SDR DALA13070529539

- Difficulty date: December 19, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,967 hours, 22,301 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Box
- Condition: Dented
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 121 COMPLIANCE INSPECTION, NOTED THE TAIL INTERIOR LT CONTROL BOX WAS DENTED. REPLACED TAILCONE LOCK CABLE IAW AMM 53-52-01-420-001 AND 53-52-01-430-001.
